# SDR CA011217019

- Difficulty date: November 1, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 882 hours
- Engine: Lyc O320B2C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: A0061
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) OCT23 AT 1290 HRS M/R OIL CHANGED (500 HR CHANGE. OCT 30 IN CRUISE FLIGHT MAIN ROTOR CHIP LIGHT -M/R CHIP PLUG REMOVED AND CLEANED OCT 31. OCT 31 MADE ANOTHER FLIGHT 1.1 HRS NO CHIP LIGHT. NOV.1 ON START UP CHIP LIGHT ON M/R AGAIN. SHUT-DOWN AND INSPECTED-FOUND NUMEROUS CHIPS AGAIN. M/R TRANSISSION REMOVED AND SENT TO ROBINSON FOR REPAIR OVERHAUL WAS REQUIRED. NO REPORT ON WHAT PART FAILED.
